FDC cover

Fractional Differential Calculus

Volume: 12

Year: 2022


Issue: 2 (December, 2022)
Article number / DOI Authors / Title Pages Abstract Article
12-07 Ravi Ilavarasi, Kandasamy Malar: Existence and uniqueness results of impulsive fractional neutral pantograph integro differential equations with delay 101–114 View View
12-08 Jagan Mohan Jonnalagadda: Impulsive nabla fractional difference equations 115–132 View View
12-09 Shahid Ahmad Wani, Ishfaq Ahmad Mallah, Javid Ahmad Ganie: Fractional calculus and families of generalized Legendre-Laguerre-Appell polynomials 133–145 View View
12-10 Ghazala Gulshan, Rashida Hussain, Hüseyin Budak: A new generalization of q-Hermite-Hadamard type integral inequalities for p, (p-s) and modified (p-s)-convex functions 147–158 View View
12-11 Daniela S. Oliveira, Azizollah Babakhani: Hölder and Minkowski type inequalities for pseudo-fractional integral 159–195 View View
12-12 Abdelkrim Salim, Mouffak Benchohra: Existence and uniqueness results for generalized Caputo iterative fractional boundary value problems 197–208 View View
12-13 Yusif S. Gasimov, Juan Eduardo Nápoles Valdés: Some refinements of Hermite-Hadamard inequality using k-fractional Caputo derivatives 209–221 View View
12-14 Jugal Mohapatra, Abhilipsa Panda, Narahari Raji Reddy: A comparative study on some semi-analytical methods for the solutions of fractional partial integro-differential equations 223–233 View View
12-15 Bahtiyar Bayraktar, Juan E. Nápoles Valdés: Hermite-Hadamard weighted integral inequalities for (h,m)-convex modified functions 235–248 View View